MAUDE Adverse Event Report: ARTHREX, INC. SYNERGYRF¿ CONSOLE; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. SYNERGYRF¿ CONSOLE; ELECTROSURG CUT/COAG DEVICE
Model Number SYNERGYRF¿ CONSOLE
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(device not returned) the most likely cause for the reported event is use error (refer to dfu-0221 page 6, "small electric arcs between the active electrode and tissue being resected can produce low-frequency current that may produce local neuromuscular stimulation").
 
Event or Problem Description
It was reported that during an arthroscopic rotator cuff repair surgery the patients arm was jolting when using the rf wand.Surgeon and staff noted sometimes having to hold the arm down.The surgeon continued to use the device as it not constantly happened but the arm kept jolting.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 27-may-2025 it was further reported that different settings (5&1 and 7&1) were tried and did not make too much difference with the spasms.In regard to near muscle the surgeon could not see a pattern with the spasms as they were infrequent.The part and serial number of the console ar-9800 (sn: (b)(6) were provided.

Brand Name
SYNERGYRF¿ CONSOLE
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22292047
Report Number1220246-2025-02547
Device Sequence Number8271195
Product Code GEI
UDI-Device Identifier00888867142473
UDI-Public(01)00888867142473(11)170818(10)10156699
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGYRF¿ CONSOLE
Device Catalogue NumberAR-9800
Device Lot Number10156699
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown